ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

March 2015 , Volume 7 , Issue 1

Select all articles

Export/Reference:

Tulczyjew triples in higher derivative field theory
Katarzyna Grabowska and Luca Vitagliano
2015, 7(1): 1-33 doi: 10.3934/jgm.2015.7.1 +[Abstract](899) +[PDF](537.9KB)
Finiteness of relative equilibria in the planar generalized $N$-body problem with fixed subconfigurations
Marshall Hampton and Anders Nedergaard Jensen
2015, 7(1): 35-42 doi: 10.3934/jgm.2015.7.35 +[Abstract](916) +[PDF](322.1KB)
On the discretization of nonholonomic dynamics in $\mathbb{R}^n$
Fernando Jiménez and Jürgen Scheurle
2015, 7(1): 43-80 doi: 10.3934/jgm.2015.7.43 +[Abstract](757) +[PDF](774.2KB)
Higher-order variational calculus on Lie algebroids
Eduardo Martínez
2015, 7(1): 81-108 doi: 10.3934/jgm.2015.7.81 +[Abstract](1046) +[PDF](539.0KB)
On the control of stability of periodic orbits of completely integrable systems
Răzvan M. Tudoran
2015, 7(1): 109-124 doi: 10.3934/jgm.2015.7.109 +[Abstract](1194) +[PDF](359.8KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]